# SDR YENA201704100278

- Difficulty date: April 10, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 31,393 hours, 19,873 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS DISCOVERED ON THE CABIN FLOORBEAM AT FRAME 16,  LBL 10 TO 12.3.  REMOVED THE CORROSION AND FOUND OUT OF LIMITS. REMOVED, DRILLED, AND INSTALLED A NEW FLOORBEAM IAW SRM 51-43-03, 51-43-04, 51-40-02, 51-23-04, 51-23-05, AND 51-23-06.
